Alert archive / Ohio / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 129, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Jul 26, 2005, 10:12 PM EDT for Allen County, Putnam County, Van Wert County, Ohio. It was in force for 79 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 26, 2005, 10:12 PM EDT (02:12 UTC)
- Expired
- Jul 26, 2005, 11:31 PM EDT
- In force
- 79 min
- Issued by
- NWS Northern Indiana
- Area
- Counties, with a storm outline in the text
Counties Allen County, OH, Putnam County, OH, Van Wert County, OH
The radar
The Northern Indiana radar (KIWX), 126 km from the middle of the area, began a volume at 02:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 26, 3:30 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
| Jul 26, 6:40 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 2.2 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1516 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1632 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 139 m²/s²
- 0-3 km storm-relative helicity
- 191 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 7.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KIWX 270213
SVRIWX
OHC003-137-161-270330-
/O.NEW.KIWX.SV.W.0129.050727T0212Z-050727T0330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1012 PM EDT TUE JUL 26 2005
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ALLEN COUNTY IN OHIO
SOUTHERN PUTNAM COUNTY IN OHIO
VAN WERT COUNTY IN OHIO
* UNTIL 1130 PM EDT
* AT 907 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THESE SEVERE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES WEST OF CONVOY TO 13 MILES WEST OF OHIO CITY
TO 23 MILES SOUTHWEST OF OHIO CITY...AND MOVING EAST AT 35 MPH.
* LOCATIONS IN THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
VAN WERT AND OHIO CITY...
OTTOVILLE AND DELPHOS...
SPENCERVILLE AND KALIDA...
GLANDORF AND OTTAWA...
ELIDA AND COLUMBUS GROVE...
PANDORA AND LIMA...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 4099 8480 4082 8480 4073 8480 4073 8444
4069 8445 4069 8422 4066 8421 4065 8388
4090 8388 4106 8387 4099 8434
$$
FISHER3 follow-up statements
000
WWUS53 KIWX 270250
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
949 PM EST TUE JUL 26 2005
OHC003-137-161-270330-
/O.CON.KIWX.SV.W.0129.000000T0000Z-050727T0330Z/
PUTNAM OH-VAN WERT OH-ALLEN OH-
1049 PM EDT TUE JUL 26 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1130 PM EDT FOR...
ALLEN COUNTY IN OHIO
SOUTHERN PUTNAM COUNTY IN OHIO
VAN WERT COUNTY IN OHIO
AT 1047 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE SEVERE STORMS WERE LOCATED ALONG A
LINE EXTENDING FROM 8 MILES NORTH OF VAN WERT TO 3 MILES NORTH OF
OHIO CITY TO 4 MILES SOUTHWEST OF OHIO CITY...MOVING EAST AT 35 MPH.
LOCATIONS IN THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
MIDDLE POINT...
VENEDOCIA AND ELGIN...
SPENCERVILLE...OTTOVILLE AND FORT JENNINGS...
KALIDA...
GLANDORF...CAIRO AND COLUMBUS GROVE...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT
WEDNESDAY MORNING FOR INDIANA AND OHIO.
LAT...LON 4099 8469 4073 8470 4073 8444 4069 8445
4069 8422 4066 8421 4065 8388 4090 8388
4106 8387 4099 8434
$$000
WWUS53 KIWX 270314
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1012 PM EST TUE JUL 26 2005
OHC161-270322-
/O.CAN.KIWX.SV.W.0129.000000T0000Z-050727T0330Z/
VAN WERT OH-
1112 PM EDT TUE JUL 26 2005
...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR...
VAN WERT COUNTY IN OHIO
AT 1107 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF
THE AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.
IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT
WEDNESDAY MORNING FOR INDIANA AND OHIO.
LAT...LON 4097 8434 4087 8433 4080 8438 4073 8440
4069 8440 4069 8422 4066 8421 4065 8388
4090 8388 4106 8387 4099 8434
$$
OHC003-137-270330-
/O.CON.KIWX.SV.W.0129.000000T0000Z-050727T0330Z/
PUTNAM OH-ALLEN OH-
1112 PM EDT TUE JUL 26 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1130 PM EDT FOR...
ALLEN COUNTY IN OHIO
SOUTHERN PUTNAM COUNTY IN OHIO
AT 1107 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE SEVERE STORMS WERE LOCATED ALONG A
LINE EXTENDING FROM 4 MILES WEST OF KALIDA TO FORT JENNINGS TO
SPENCERVILLE...MOVING EAST AT 35 MPH.
LOCATIONS IN THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
ELIDA...
CAIRO...OTTAWA AND LIMA...
PANDORA...BEAVERDAM AND GILBOA...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT
WEDNESDAY MORNING FOR INDIANA AND OHIO.
LAT...LON 4097 8434 4087 8433 4080 8438 4073 8440
4069 8440 4069 8422 4066 8421 4065 8388
4090 8388 4106 8387 4099 8434
$$000
WWUS53 KIWX 270331
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1032 PM EST TUE JUL 26 2005
OHC003-137-270342-
/O.EXP.KIWX.SV.W.0129.000000T0000Z-050727T0330Z/
PUTNAM OH-ALLEN OH-
1132 PM EDT TUE JUL 26 2005
...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE AT 1130
PM EDT FOR...
ALLEN COUNTY IN OHIO
SOUTHERN PUTNAM COUNTY IN OHIO
AT 1130 PM EDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.
IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST
SEVERE WEATHER INFORMATION.
SVREXP.EQ.EXPCAN
LAT...LON 4097 8434 4087 8433 4080 8438 4073 8440
4069 8440 4069 8422 4066 8421 4065 8388
4090 8388 4106 8387 4099 8434
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 7:49 PM EDT, 2 hours 23 minutes earlier.
Area forecast discussion, Jul 26, 7:49 PM EDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
649 PM EST TUE JUL 26 2005
.AVIATION...
00Z-24Z.
A COLD FRONT WILL CONTINUE TO SINK SOUTHEAST THROUGH THE REMAINDER
OF THE CWFA THROUGH 06Z. A TANDEM OF SHORTWAVES IN THE MID LVL
FLOW ALOFT WILL PROVIDE UPPER LVL LIFT ALONG AND BEHIND FRONTAL
BOUNDARY THROUGH 12Z. THUS...AM EXPECTING WIDESPREAD SHOWERS
OVERNIGHT WITH EMBEDDED THUNDERSTORMS. ONCE PCPN ENDS...MVFR
CONDITIONS WILL CONTINUE WITH STRATIFORM CLOUDS. CIGS WILL BEGIN
TO LIFT ABOVE THE MVFR LVL BETWEEN 15Z AND 18Z AS DAYTIME HEATING
ALLOWS SFC TEMP/DEWPOINT SPREAD TO INCREASE.
&&
.PREV DISCUSSION...
SHORT TERM...
SHORT DISCUSSION WITH SEVERE WEATHER POTENTIAL ONGOING.
PRE-FRONTAL TROUGH WORKING ACROSS FORECAST AREA THIS AFTERNOON WITH
SCATTERED CONVECTION FINALLY DEVELOPING. REGIONAL RADAR SHOWS LARGE
AREA OF RAIN UPSTREAM WITH MID LEVEL TROUGH AND MAIN COLD FRONT.
MODELS SWING THIS THROUGH OVERNIGHT SO WILL INCREASE POPS TO
CATEGORICAL. SOME WIND REPORTS COMING IN ALONG NORTHERN PORTION OF
FRONT AS SHOWERS MIX WINDS TO THE SURFACE. WILL CONTINUE WITH
TSRA/SHRA CHANCES AS LEADING EDGE WILL ENCOUNTER INSTABILITY AXIS TO
OUR WEST THIS AFTERNOON. LINGERING MOISTURE SOUTHEAST WED MORNING SO
LOW CHANCE POP FOR SHOWERS FOR A FEW HOURS. OTHERWISE SUBSIDENCE AND
CLEARING SHOULD WORK SOUTH DURING THE DAY. WILL BE MUCH COOLER AND
RELATIVELY DRIER. HIGHS SHOULD TOP OUT ONLY IN THE MID 70S WITH
DEWPOINTS FALLING INTO THE 50S MOST AREAS.
LONG TERM...
WEDNESDAY NIGHT THROUGH TUESDAY
ABBREVIATED LONG TERM DISCUSSION TODAY WITH SEVERE THUNDERSTORM
WATCH JUST ISSUED. IN THE MEDIUM RANGE PERIOD SUBTLE BUT IMPORTANT
PATTERN CHANGES WILL TAKE PLACE WITH A BROAD TROUGH DEVELOPING OVER
SOUTHEAST CANADA. THIS TROUGH WILL BE REINFORCED BY SEVERAL NORTHERN
STREAM SHORTWAVES ROTATING THROUGH THE BASE OF THE MEAN EASTERN NOAM
TROUGH.
MAJOR COOL DOWN IS ON THE WAY TODAY WITH PRE-FRONTAL TROUGH NOW
ENTERING THE NW CORNER OF THE CWA WITH MAIN COLD FRONT AND PUSH OF
MUCH COOLER AND LESS HUMID AIR MOVING SOUTH THROUGH WI/MI. SURFACE
HIGH PRESSURE WILL BUILD SOUTH OVER THE CWA WED NGT AND THURS.
GFS/CANADIAN GEM BOTH DRAG A WEAK SECONDARY COLD FRONT THROUGH THE
LOWER GREAT LAKES FRIDAY MORNING. BEST DYNAMICS WILL PASS WELL
NORTH OF THE CWA AS BEST HEIGHT FALLS AND DPVA SHEAR EAST THROUGH
SOUTHERN CANADA. GIVEN THE WEAK DYNAMICS AND POOR MOISTURE RETURN
IN ADVANCE OF THE SURFACE COLD FRONT WILL CONTINUE WITH A DRY
FORECAST. FRIDAY AFTERNOON AND FRIDAY NIGHT NEXT CANADIAN HIGH
PRESSURE WILL BUILD OVER THE CWA WITH SURFACE RIDGING PERSISTING
THROUGH THE END OF THE FORECAST PERIOD. THIS WILL SET THE STAGE FOR
A PERIOD OF SEASONABLE TEMPS WITH HIGHS IN THE LOW 80S ALONG WITH
LOW HUMIDITY AND MOSTLY SUNNY DAYS WITH MAINLY CLEAR AND SEASONABLY
COOL NIGHTS.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...SEVERE THUNDERSTORM WATCH UNTIL MIDNIGHT WEDNESDAY FOR INZ004-
INZ005-INZ006-INZ007-INZ008-INZ009-INZ012-INZ013-INZ014-
INZ015-INZ016-INZ017-INZ018-INZ020-INZ022-INZ023-INZ024-
INZ025-INZ026-INZ027-INZ032-INZ033-INZ034.
MI...NONE.
OH...SEVERE THUNDERSTORM WATCH UNTIL 1 AM EDT WEDNESDAY FOR
OHZ001- OHZ002-OHZ004-OHZ005-OHZ015-OHZ016-OHZ024-OHZ025.
LM...SMALL CRAFT ADVISORY UNTIL 7 AM WEDNESDAY FOR LMZ043-LMZ046.
&&
AVIATION/UPDATE...HICKMAN
SHORT TERM...SLL
LONG TERM...JPHHazardous weather outlook, Jul 26, 5:47 AM EDT, 16 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE NORTHERN INDIANA 447 AM EST TUE JUL 26 2005 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-271000- ADAMS IN-ALLEN OH-ALLEN IN-BERRIEN MI-BLACKFORD IN-BRANCH MI-CASS MI- CASS IN-DE KALB IN-DEFIANCE OH-ELKHART IN-FULTON OH-FULTON IN- GRANT IN-HENRY OH-HILLSDALE MI-HUNTINGTON IN-JAY IN-KOSCIUSKO IN- LA PORTE IN-LAGRANGE IN-MARSHALL IN-MIAMI IN-NOBLE IN-PAULDING OH- PULASKI IN-PUTNAM OH-ST. JOSEPH MI-ST. JOSEPH IN-STARKE IN- STEUBEN IN-VAN WERT OH-WABASH IN-WELLS IN-WHITE IN-WHITLEY IN- WILLIAMS OH- INCLUDING THE CITIES OF...ANGOLA...ARCHBOLD...AUBURN... BENTON HARBOR...BENTON HEIGHTS...BERNE...BLUFFTON...BREMEN...BRYAN... BUCHANAN...BUTLER...COLDWATER...COLUMBIA CITY...DECATUR...DEFIANCE... DELPHOS...DOWAGIAC...DUNKIRK...DUNLAP...ELKHART...FAIR PLAIN... FAIRMOUNT...FORT SHAWNEE...FORT WAYNE...GARRETT...GAS CITY... GEORGETOWN...GOSHEN...GRANGER...GRISSOM AFB...GULIVOIRE PARK... HARTFORD CITY...HICKSVILLE...HILLSDALE...HUNTINGTON...KENDALLVILLE... KNOX...LA PORTE...LAGRANGE...LIGONIER...LIMA...LOGANSPORT...MARION... MICHIGAN CITY...MISHAWAKA...MONTICELLO...MONTPELIER...NAPOLEON... NAPPANEE...NEW HAVEN...NILES...NORTH MANCHESTER...OSSIAN...OTTAWA... PERU...PLYMOUTH...PORTLAND...ROCHESTER...SIMONTON LAKE... SOUTH BEND...ST. JOSEPH...STURGIS...SWANTON...SYRACUSE... THREE RIVERS...TRAIL CREEK...TRI-LAKES...UPLAND...VAN WERT... WABASH...WARSAW...WAUSEON...WESTVILLE...WINAMAC AND WINONA LAKE 447 AM EST TUE JUL 26 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN INDIANA...NORTHWEST OHIO AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL CONTINUE OVER THE AREA TODAY AND TONIGHT AS A COLD FRONT MOVES ACROSS THE AREA THIS AFTERNOON AND EVENING. DAMAGING WINDS AND TORRENTIAL RAINFALL WILL BE THE MAJOR THREATS WITH THESE STORMS. THE MOST LIKELY TIME FOR DAMAGING WINDS WILL BE THIS AFTERNOON AND EVENING. VERY WARM AND MUGGY CONDITIONS ARE EXPECTED AGAIN TODAY. IT WILL NOT BE QUITE AS WARM AS THE LAST FEW DAYS...BUT HIGH TEMPERATURES NEAR 90 AND VERY HUMID AIR WILL COMBINE TO PRODUCE HEAT INDICES APPROACHING 100 THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES, OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-061-271000- 447 AM EST TUE JUL 26 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL CONTINUE TODAY AND TONIGHT AS A COLD FRONT MOVES ACROSS THE AREA THIS AFTERNOON. DAMAGING WINDS AND TORRENTIAL RAINFALL WILL BE THE MAJOR THREATS WITH THESE STORMS. THE MOST LIKELY TIME FOR DAMAGING WINDS WILL BE THIS AFTERNOON. BREEZY WEST TO NORTHWEST WINDS GUSTING TO 30 MPH WILL BE COMMON TODAY AND TONIGHT. THE STRONG WINDS WAVE PROMPTED A SMALL CRAFT ADVISORY TO BE ISSUED...AND THERE IS AN INCREASED RISK OF RIP CURRENTS ALONG THE SHORES OF LAKE MICHIGAN TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES, OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX EDDY
In the hours before
Local storm report, Jul 26, 8:57 PM EDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
757 PM EST TUE JUL 26 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0743 PM TSTM WND DMG 2 SE BRYAN 41.45N 84.52W
07/26/2005 WILLIAMS OH LAW ENFORCEMENT
LARGE TREE BLOWN DOWN ACROSS ROAD
&&
EBREONLocal storm report, Jul 26, 9:02 PM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
802 PM EST TUE JUL 26 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM TSTM WND DMG BROOKSTON 40.60N 86.87W
07/26/2005 WHITE IN LAW ENFORCEMENT
POWER LINES AND POLE BLOWN DOWN
&&
EBREONLocal storm report, Jul 26, 9:30 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
830 PM EST TUE JUL 26 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0817 PM TSTM WND GST 7 S LOGANSPORT 40.65N 86.36W
07/26/2005 70 MPH CASS IN EMERGENCY MNGR
&&
EBREONLocal storm report, Jul 26, 9:45 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
845 PM EST TUE JUL 26 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TORNADO W BUNKER HILL 40.66N 86.10W
07/26/2005 MIAMI IN AMATEUR RADIO
TORNADO REPORTED US31 AND INDIANA STATE ROAD 218
&&
EBREONLocal storm report, Jul 26, 9:49 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
849 PM EST TUE JUL 26 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0831 PM TSTM WND GST GRISSOM AFB 40.66N 86.15W
07/26/2005 59 MPH MIAMI IN TRAINED SPOTTER
&&
EBREONLocal storm report, Jul 26, 9:55 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
855 PM EST TUE JUL 26 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TORNADO 2 W BUNKER HILL 40.66N 86.14W
07/26/2005 MIAMI IN AMATEUR RADIO
TREES AND POWER LINES DOWN
&&
EBREONThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 8:51 PM EDT | Severe Thunderstorm Warning | IWX | Fulton, Henry | 54 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.